advertisement
Question
Posted by: RC | 2010-06-02

Rash on penis

Hi Doc,
I had some rash on my penis a couple of days ago. I applied Mylocort on it. It has now dissapeared and am left with dry broken skin where the rash was.
What could this be and how serious a problem could it be?

Thanks in advacne

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

your best option is to consult your GP for a consult. what is scary is not so much the dry skin but that you had a rash in the first place. the rash may be a symptom of an STI that can only be properly treated by medicine (the rash may dissapear but the infection remains). lastly your skin on the penis is very sensitive - you may have inadvertedly burnt your sjin with the cream - please consult a doctor IMMEDIATELY!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Anonymous | 2015-11-04

I am circumcised,but I happen to have small pimples around my penis,and I'm thinking of using mylocort to remove them. Is that a good idea?

Reply to Anonymous
Posted by: Lukhanyo | 2015-06-30

hi doct , ihave a problem with my foreskin it has a rash and it is red around it and i have consult a doctor and they ?ave me medicine and now it has a rash around it

Reply to Lukhanyo
Posted by: Anon | 2010-06-03

Sounds like you have a classic foreskin problem that ultimately WILL start tearing. You dont state if you are circumcised or not. Sounds like you''re not. Do not mess with steroid creams. Mylocort is a steroid cream and use of that will thin out the foreskin over time causing definite tearing (not just a rash) that will result in circumcision later on. When your skin is thinned out and having to be circumcised, it will result in a circumcision where they may have to cut more skin off than if you have it done now. You may want to consider getting circumcised now. It will take you out of commission for about 4 weeks, but in the end you will be completely rid of any tearing and certainly a whole new, definitely more enjoyable sexual experience. Been there, had it done. It is so worth not having a foreskin that gives problems.

Reply to Anon
Posted by: sexologist | 2010-06-03

your best option is to consult your GP for a consult. what is scary is not so much the dry skin but that you had a rash in the first place. the rash may be a symptom of an STI that can only be properly treated by medicine (the rash may dissapear but the infection remains). lastly your skin on the penis is very sensitive - you may have inadvertedly burnt your sjin with the cream - please consult a doctor IMMEDIATELY!

Reply to sexologist
Posted by: boomsie | 2010-06-02

have sex with a condom next time, dont wanna harm other girls hey!

Reply to boomsie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement